# SDR REXA2018100100902

- Difficulty date: September 11, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK STICK 4 HAS CORROSION, IN THE CABIN. REMOVED/REPLACED SEAT TRACK IAW AMM 53-00-49. SM-58.
